MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US INDEPENDENT BALANCER; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS

DEPUY ORTHOPAEDICS INC US INDEPENDENT BALANCER; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Model Number 2178-70-000
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as ap.
 
Event or Problem Description
It was reported that the balancer calibration dialed are locked [ie.Will not spin].The doctor wants them at millimeters and they are stuck on lcs numbers.Please send replacement sos to wnc office.The cutting block drill hole bound up and the pin is cold welded in place.Please send the replacement sos to wnc office.No additional information on either.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
INDEPENDENT BALANCER
Common Device Name
KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10339521
Report Number1818910-2020-17150
Device Sequence Number19577854
Product Code HWT
UDI-Device Identifier10603295096726
UDI-Public10603295096726
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2178-70-000
Device Catalogue Number217870000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1